En poursuivant votre navigation sur ce site, vous acceptez l'utilisation d'un simple cookie d'identification. Aucune autre exploitation n'est faite de ce cookie. OK
1

A reasonably-sized morphism giving Abelian critical exponent less than 2

Bookmarks Report an error
Multi angle
Authors : Currie, James D. (Author of the conference)
CIRM (Publisher )

Loading the player...

Abstract : It is known that there are infinite words over finite alphabets with Abelian repetition threshold arbitrarily close to 1; however, the construction previously used involves huge alphabets. In this note we give a short cyclic morphism (length 13) over an 8-letter alphabet yielding an Abelian repetition threshold less than 1.8.

Keywords : Abelian repetition; Dejean's conjecture; critical exponent, morphic word

MSC Codes :
68R15 - Combinatorics on words

    Information on the Video

    Film maker : Récanzone, Luca
    Language : English
    Available date : 22/03/2024
    Conference Date : 26/02/2024
    Subseries : Research talks
    arXiv category : Combinatorics ; Formal Languages and Automata Theory
    Mathematical Area(s) : Combinatorics
    Format : MP4 (.mp4) - HD
    Video Time : 00:37:56
    Targeted Audience : Researchers ; Graduate Students ; Doctoral Students, Post-Doctoral Students
    Download : https://videos.cirm-math.fr/2024-02-26_Currie.mp4

Information on the Event

Event Title : Combinatorics on words / Combinatoire des mots - Week 5
Event Organizers : Andrieu, Mélodie ; Ben Ramdhane, Firas ; Cassaigne, Julien ; Frid, Anna
Dates : 26/02/2024 - 01/03/2024
Event Year : 2024;
Event URL : https://conferences.cirm-math.fr/3152.html

Citation Data

DOI : 10.24350/CIRM.V.20147903
Cite this video as: Currie, James D. (2024;). A reasonably-sized morphism giving Abelian critical exponent less than 2. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.20147903
URI : http://dx.doi.org/10.24350/CIRM.V.20147903

See Also

Bibliography

  • CURRIE, James D. et RAMPERSAD, Narad. A small morphism giving Abelian repetition threshold less than 2. arXiv preprint arXiv:2312.16665, 2023. - https://doi.org/10.48550/arXiv.2312.16665

  • CASSAIGNE, Julien et CURRIE, James D. Words strongly avoiding fractional powers. European Journal of Combinatorics, 1999, vol. 20, no 8, p. 725-737. - https://doi.org/10.1006/eujc.1999.0329

  • CURRIE, James D. What Is the Abelian Analogue of Dejean's Conjecture? ¹. Grammars and Automata for String Processing: From Mathematics and Computer Science to Biology, and Back, 2004, vol. 9, no Y6, p. 237. -

  • CURRIE, James D. Pattern avoidance: themes and variations. Theoretical Computer Science, 2005, vol. 339, no 1, p. 7-18. - https://doi.org/10.1016/j.tcs.2005.01.004

  • CURRIE, James et RAMPERSAD, Narad. A proof of Dejean's conjecture. Mathematics of computation, 2011, vol. 80, no 274, p. 1063-1070. - http://dx.doi.org/10.1090/S0025-5718-2010-02407-X

  • DEJEAN, Françoise. Sur un théoreme de Thue. Journal of Combinatorial Theory, Series A, 1972, vol. 13, no 1, p. 90-99. -

  • PETROVA, Elena A. et SHUR, Arseny M. Abelian repetition threshold revisited. In : International Computer Science Symposium in Russia. Cham : Springer International Publishing, 2022. p. 302-319. - http://dx.doi.org/10.1007/978-3-031-09574-0_19

  • RAO, Michaël. Last cases of Dejean's conjecture. Theoretical Computer Science, 2011, vol. 412, no 27, p. 3010-3018. - https://doi.org/10.1016/j.tcs.2010.06.020

  • SAMSONOV, Alexey V. et SHUR, Arseny M. On Abelian repetition threshold. RAIRO-Theoretical Informatics and Applications, 2012, vol. 46, no 1, p. 147-163. - https://doi.org/10.1051/ita/2011127



Imagette Video

Bookmarks Report an error